# SDR A6WA201441988

- Difficulty date: September 6, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 33,206 hours, 30,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH CARD 4DMI17806 REPAIR DENTS FS 179 STRINGER 26 & 24.
